| Catalog Number |
441772 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use of bd max¿ gbs, a discrepant patient result was obtained.Initial test was gbs positive, but the repeat test was gbs negative.Result was confirmed to be gbs negative by culture.There was no report of patient impact.
Additional Manufacturer Narrative
D.2.Additional medical device type: njr.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.